# SDR CA151005003

- Difficulty date: October 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 478301
- Condition: Leaking
- Location: Nlg Door
- Part time: 19,935 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NLG FAILED TO RETRACT AFTER TAKEOFF, THIS WAS A REPEAT EVENT FROM SEPT 28 WHEN THE SSV AND MSV WERE REPLACED.  ON THIS EVENT THE NLG DOOR ACTUATOR WAS BELIEVED TO BE LEAKING INTERNALLY.  DOOR ACTUATOR REPLACED AND A/C RTS.
